# SDR 2022FA0000092

- Difficulty date: February 19, 2022
- Submitted: February 19, 2022
- Operation: General aviation
- Aircraft: N563NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15350
- Aircraft time: 16,199 hours, 14,560 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: SH6903716213
- Part serial: NA
- Condition: Scratched
- Location: Zone 100
- Part time: 16,199 hours, 14,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION AT HEBRON, KY (CVG) THE FUSELAGE SKIN ON L/H SIDE WAS FOUND WITH A SCRATCH. THE SCRATCH IS LOCATED BETWEEN FS 881 AND FS897 ALONG STRINGER 15L LINE AND MEASURES .4915" LONG X 0.0201" WIDE X 0.0075" DEEP (NOT INCLUDING PAINT LAYER). THE FUSELAGE SKIN, P/N SH690-37162-13,IS MADE FROM 0..120" 2024-T3 CLAD ALUMINUM PANEL, CHEM-MILLED TO 0.078" AT SCRATCH LOCATION. SEE FIGURE 1 FOR DETAILS
